MAUDE Adverse Event Report: LEONHARD LANG GMBH SKINTACT; MULTIFUNCTION DEFIBRILLATION ELECTRODE

LEONHARD LANG GMBH SKINTACT; MULTIFUNCTION DEFIBRILLATION ELECTRODE
Model Number DF20N
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Retained samples of the concerned lot number (260123-4044) have been inspected visually.All samples were within limits, no failure could be detected.We have requested the involved sample for investigation of the root cause for the compromized packaging.Currently the involved sample has not been made available to us by the date of this report.We therefore will relay any further investigation result in a follow up report.
 
Event or Problem Description
On (b)(6) 2026, we have been informed by a customer about a failure with a defibrillation electrode set.Skintact defibrillation electrodes our model df20n had been detected as defective.The initial report is stating that: "the packaging bag is not sealed." we also received one picture showing the claimed defect.Reviewing the customer picture it is visible an unsealed pouch sealing at the top of the pouch.For a further root cause analyses, we have requested the concerned customer pouch.No further details have been disclosed so far.
 
Event or Problem Description
On march 05th, 2026, we have been informed by a customer about a failure with a defibrillation electrode set.Skintact defibrillation electrodes our model df20n had been detected as defective.The initial report is stating that: "the packaging bag is not sealed." we also received one picture showing the claimed defect.Reviewing the customer picture it is visible an unsealed pouch sealing at the top of the pouch.Neither further details nor the concerned customer pouch have been provided despite requests.
 
Additional Manufacturer Narrative
Retained samples of the concerned lot number (260123-4044) have been inspected visually.All samples were within limits, no failure could be detected.We have requested the involved sample for investigation of the root cause for the compromised packaging.The involved sample was not available for an investigation.It is not clearly visible in the customer picture, but we assume that the pouch was not sealed as no sealing impressions are visible in the pouch material.We have examined the assembly and testing equipment in the concerned production line.The failure was most probably caused by production employee handling not following the correct flow of goods.As a corrective action we have originated a capa to improve the handling within the production line.However the claimed failure is an apparent damage to the product pouch.The instructions for use state the following: "caution (.) inspect packaging, electrode, cable and connector prior to use.Do not use if compromised." we assume this to be a single error and consider the investigation and the report to be closed.

Brand Name
SKINTACT
Common Device Name
MULTIFUNCTION DEFIBRILLATION ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU  6020
Manufacturer (Section G)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU   6020
Manufacturer Contact
thomas recheis
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key24725945
Report Number8020045-2026-00010
Device Sequence Number16000437
Product Code MKJ
UDI-Device Identifier19005531501130
UDI-Public(01)19005531501130
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
142803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDF20N
Device Lot Number260123-4044
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown